Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

writerlymom

Members
  • Content Count

    93
  • Joined

  • Last visited

Community Reputation

0 Neutral

About writerlymom

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

466 profile views
  1. Given the incidence of POTS in women there has to be a hormonal connection... my system went haywire as I entered perimenopause, which seems to be a never-ending phase for me! Paxil has helped me with sleep and regulating blood pressure. I'm tired all the time though and don't have as much motivation, and I think paxil contributes to all that. Hope things turn up for you again soon!
  2. I had terrible weakness everywhere during my worst spells with POTS and I still have periodic weakness. It can feel really scary. Compression socks or hose helped. Hang in there!
  3. I think a higher heart rate is common with a fever but a call to the doc could give you peace of mind. Feel better!
  4. My pulse pressure varies a lot too. I have never paid much attention to that but rather to the beats per minute and blood pressure. For what it's worth I took trazadone once and had the worst POTS symptoms ever.
  5. i've had those issues, have had spells where i can't drive at all because of vision/dizzies/weakness. still can't do highway driving for more than a few minutes, it's like my eyes and brain can't connect. are you getting enough sleep? also i guess dry eyes can be a factor... and anxiety will exacerbate it. i have found that if i can get some light exercise and a rest period i feel better for doing that kind of thing, i think it gets my circulatory system functioning better.
  6. lol, the name of the store was blocked out, i guess the system thinks it's profanity. you can probably get the towel at any sporting goods store.
  7. i've seen people talk about cooling vests... i use a cooling towel sometimes, they sell them at ****'s sporting goods- you get it damp and give it a little shake and it stays cool for hours... i wrap it around my neck at sporting events, etc.
  8. Hi, Marsha- I'm so sorry about what you are going through! I relapsed severely in 2014, at least partly due to stress, after about a year of improvement. Have been back on track since that fall. I haven't been on here much but logged in today after receiving a quarterly newsletter from dinet for the first time... saw your post so just wanted to say there is hope. I totally understand the panic of backsliding and feeling alone. The fact you got better once is a good reason to expect it again. Paxil made a big difference for me in regulating my whacked out nervous system, helped me get my appetite and sleep back. Compression socks/stockings were helpful too. Ugh this condition is the pits! Sending healing thoughts.
  9. Hello and welcome Hope you can find helpful things here. For me it helps to force myself to move around in the morning, despite my body not wanting to. I'm mindful of the same thing statesof said because it seems if I have prolonged periods of overdoing it I seem to pay a price. Prolonged stress takes a toll on me too. A low dose of Paxil has been helpful for me; others have had different experiences. Best wishes to you!
  10. Chuckz I know there are things like Ritalin that people try. For me two things seem to make a difference- getting extra activity, especially light weight lifting, and taking a short nap in the day.
  11. Just wanted to offer encouragement...I didn't get POTS until my late 40s and have had some ups and downs but two years later am doing a good bit better than when I first became ill. It's my understanding that young people generally have the best prognosis. It can be very frightening and overwhelming but if I had any advice I'd say try to avoid the thinking paths that take you to the scariest places. There are lots of resources here and online to help you find the right care. (I saw a naturopath and for me it didn't result in any improvement but others have experienced different things. Good nutrition, rest, and activity as tolerable are always helpful!) Sending good thoughts.
  12. hi, I've been taking midodrine for two years, started at 2.5 mg and now am at 5 mg. the goosebumps and stuff subsided for me in time. i remember feeling cold all the time when i first took it. my POTS has taken some strange turns and i increased midodrine last year when i went into a dive. lately i've been in a good phase and i sort of wonder whether i need the midodrine. but it definitely lowered my heart rate, enabled me to do more, when i started it two years ago.
  13. During severe spells of POTS (I've had two) I had a lot of muscle weakness that no one could explain. It has improved a lot. It's hard to know the right balance but I think it has helped me to try to stay as active as possible.
  14. Hi Addie, you've probably looked into this but I wonder if the clinic that diagnosed you would have any doc names for you? I'd also think about calling the cardiology or neurology departments of hospitals in your region...maybe rheumatology or immunology too? There are some POTS specialists who do phone consults. It'll be a big help to find a doctor who will work with you on it. Hang in there...sounds like you've been pretty tough already!
  15. There's definitely been some kind of supply issue... I'm able to get a scrip filled within a couple of days but the pills are always looking different. Re: splitting them - they're scored and I sometimes just snap them with my fingers. I don't think it matters if they are exactly even.
×
×
  • Create New...